MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT96CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT96CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4313243017 50 01:51
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
The other (outer) layer was stuck inside me- tampax [foreign body in reproductive tract].The other (outer) layer was stuck inside me [device breakage].Case narrative: consumer reported via email that the outer layer of the tampon was stuck inside her.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT96CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22078946
Report Number1219109-2025-00163
Device Sequence Number8711460
Product Code HEB
UDI-Device Identifier00073010013728
UDI-Public(01)00073010013728
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4313243017 50 01:51
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/25/2025
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale